Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Wheezing under control with medicines, have face swelling, body itching with dizziness, nausea, fatigue. Side effect of chronic medication?

Sir, this is vinothini from India. I have wheezing problem from my childhood (since 1.5 years). Now it is undercontrol with treatment. Now a days I am getting face swelling and itching throughout the body, which causes me so irrittated. Yesterday, I got dizziness , nausea , fatigue , and tired too with face swelling and itching. current medications i am taking are Montek LC a.c., allegra a.c., budecort inhaler b.i.d. My question is why the swelling and itching is coming for me now a days very frequently is that is a side effect of chronic medication.
Asked On : Mon, 24 Sep 2012
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Allergist and Immunologist 's  Response
montair lc is in the list of disapproved by drug controller general of india you can check in 204 sr number of list releases
you get allergy tests
get blood serum tested for certain foods like milk,egg,wheat potato chana rice
go for slit by consultimg allergist and immunologist
for time take singular 10 mgm ts
tanb allegra 120 mgm bd
tab zinetac in morning
syp ventrolin 2/2 tsf bd
tossex 1/2 tsf bd
apply neosporin h eye ointment in nose bd
inhaler in emergency continue till you get tests
Answered: Mon, 24 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor